Real algebraic curves in the moduli space of complex curves
Compositio Mathematica, Tome 74 (1990) no. 3, pp. 259-283
Cet article a éte moissonné depuis la source Numdam
@article{CM_1990__74_3_259_0,
author = {Sepp\"al\"a, Mika},
title = {Real algebraic curves in the moduli space of complex curves},
journal = {Compositio Mathematica},
pages = {259--283},
year = {1990},
publisher = {Kluwer Academic Publishers},
volume = {74},
number = {3},
mrnumber = {1055696},
zbl = {0725.14019},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1990__74_3_259_0/}
}
Seppälä, Mika. Real algebraic curves in the moduli space of complex curves. Compositio Mathematica, Tome 74 (1990) no. 3, pp. 259-283. http://geodesic.mathdoc.fr/item/CM_1990__74_3_259_0/